Sophie Germain's principle and Lucas numbers.
Mathematica Scandinavica, Tome 67 (1990) no. 2, pp. 167-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1990__67_2_167128,
author = {Anastasios Simalarides},
title = {Sophie {Germain's} principle and {Lucas} numbers.},
journal = {Mathematica Scandinavica},
pages = {167--176},
year = {1990},
volume = {67},
number = {2},
zbl = {0688.10015},
url = {http://geodesic.mathdoc.fr/item/MS2_1990__67_2_167128/}
}
Anastasios Simalarides. Sophie Germain's principle and Lucas numbers.. Mathematica Scandinavica, Tome 67 (1990) no. 2, pp. 167-176. http://geodesic.mathdoc.fr/item/MS2_1990__67_2_167128/